Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Alfred Loewy
Title: Versicherungsmathematik
Additional book information Leipzig, Sammlung Göschen, 1903. 145 pp.

Review Information

Reviewer: Saul Epsteen
Journal: Bull. Amer. Math. Soc. 11 (1904), 21-24
PII: S 0002-9904(1904)01186-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia